Loading [MathJax]/extensions/mml2jax.js

Volume 16, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Rigidity in equivariant stable homotopy theory

Irakli Patchkoria

Algebraic & Geometric Topology 16 (2016) 2159–2227
Bibliography
1 J F Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. 72 (1960) 20
2 V Angeltveit, Topological Hochschild homology and cohomology of A ring spectra, Geom. Topol. 12 (2008) 987 MR2403804
3 D Barnes, C Roitzheim, Rational equivariant rigidity, from: "An alpine expedition through algebraic topology" (editors C Ausoni, K Hess, B Johnson, W Lück, J Scherer), Contemp. Math. 617, Amer. Math. Soc. (2014) 13 MR3243391
4 H J Baues, F Muro, Toda brackets and cup-one squares for ring spectra, Comm. Algebra 37 (2009) 56 MR2482810
5 A J Blumberg, Continuous functors as a model for the equivariant stable homotopy category, Algebr. Geom. Topol. 6 (2006) 2257 MR2286026
6 J M Boardman, On stable homotopy theory and some applications, PhD thesis, University of Cambridge (1964)
7 A K Bousfield, On the telescopic homotopy theory of spaces, Trans. Amer. Math. Soc. 353 (2001) 2391 MR1814075
8 A K Bousfield, E M Friedlander, Homotopy theory of Γ–spaces, spectra, and bisimplicial sets, from: "Geometric applications of homotopy theory, II" (editors M G Barratt, M E Mahowald), Lecture Notes in Math. 658, Springer (1978) 80 MR513569
9 J M Cohen, The decomposition of stable homotopy, Ann. of Math. 87 (1968) 305
10 T tom Dieck, Transformation groups, 8, de Gruyter (1987)
11 D Dugger, B Shipley, K–theory and derived equivalences, Duke Math. J. 124 (2004) 587 MR2085176
12 D Dugger, B Shipley, A curious example of triangulated-equivalent model categories which are not Quillen equivalent, Algebr. Geom. Topol. 9 (2009) 135 MR2482071
13 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 73 MR1361887
14 A D Elmendorf, Systems of fixed point sets, Trans. Amer. Math. Soc. 277 (1983) 275 MR690052
15 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, Amer. Math. Soc. (1997) MR1417719
16 S I Gelfand, Y I Manin, Methods of homological algebra, Springer (2003) MR1950475
17 P G Goerss, J F Jardine, Simplicial homotopy theory, 174, Birkhäuser (1999) MR1711612
18 J P C Greenlees, J P May, Generalized Tate cohomology, 543, Amer. Math. Soc. (1995) MR1230773
19 B Guillou, J P May, Enriched model categories and presheaf categories, preprint (2013) arXiv:1110.3567
20 M Hausmann, G-symmetric spectra, semistability and the multiplicative norm, preprint (2014) arXiv:1411.2290
21 M A Hill, M J Hopkins, D C Ravenel, On the nonexistence of elements of Kervaire invariant one, Ann. of Math. (2) 184 (2016) 1 MR3505179
22 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
23 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
24 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
25 K Hutschenreuter, On rigidity of the ring spectra Pm§(p) and ko, PhD thesis, Universität Bonn (2012)
26 S Illman, The equivariant triangulation theorem for actions of compact Lie groups, Math. Ann. 262 (1983) 487 MR696520
27 D M Kan, Semisimplicial spectra, Illinois J. Math. 7 (1963) 463
28 G M Kelly, Basic concepts of enriched category theory, 64, Cambridge Univ. Press (1982) 245
29 L G Lewis Jr., The category of Mackey functors for a compact Lie group, from: "Group representations: cohomology, group actions and topology" (editors A Adem, J Carlson, S Priddy, P Webb), Proc. Sympos. Pure Math. 63, Amer. Math. Soc. (1998) 301 MR1603183
30 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, 1213, Springer (1986) MR866482
31 M Lydakis, Simplicial functors and stable homotopy theory, unpublished manuscript (1998)
32 M A Mandell, Equivariant symmetric spectra, from: "Homotopy theory : relations with algebraic geometry, group cohomology, and algebraic K–theory" (editors P Goerss, S Priddy), Contemp. Math. 346, Amer. Math. Soc. (2004) 399 MR2066508
33 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 755, Amer. Math. Soc. (2002) MR1922205
34 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
35 J P May, Equivariant homotopy and cohomology theory, 91, Amer. Math. Soc. (1996) MR1413302
36 J P May, The Wirthmüller isomorphism revisited, Theory Appl. Categ. 11 (2003) 132 MR1988073
37 A Neeman, Triangulated categories, 148, Princeton Univ. Press (2001) MR1812507
38 I Patchkoria, On the algebraic classification of module spectra, Algebr. Geom. Topol. 12 (2012) 2329 MR3020210
39 D G Quillen, Homotopical algebra, 43, Springer (1967)
40 C Roitzheim, Rigidity and exotic models for the K–local stable homotopy category, Geom. Topol. 11 (2007) 1855 MR2350470
41 M Schlichting, A note on K–theory and triangulated categories, Invent. Math. 150 (2002) 111 MR1930883
42 S Schwede, The stable homotopy category has a unique model at the prime 2, Adv. Math. 164 (2001) 24 MR1870511
43 S Schwede, The stable homotopy category is rigid, Ann. of Math. 166 (2007) 837 MR2373374
44 S Schwede, Algebraic versus topological triangulated categories, from: "Triangulated categories" (editor Cambridge), London Math. Soc. Lecture Note Ser. 375, Cambridge Univ. Press (2010) 389 MR2681714
45 S Schwede, Lectures on equivariant stable homotopy theory, lecture notes (2014)
46 S Schwede, B Shipley, A uniqueness theorem for stable homotopy theory, Math. Z. 239 (2002) 803 MR1902062
47 S Schwede, B Shipley, Stable model categories are categories of modules, Topology 42 (2003) 103 MR1928647
48 M Stolz, Equivariant structures on smash powers of commutative ring spectra, PhD thesis, University of Bergen (2011)
49 H Toda, Composition methods in homotopy groups of spheres, 49, Princeton Univ. Press (1962)
50 C A Weibel, An introduction to homological algebra, 38, Cambridge Univ. Press (1994) MR1269324